MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 28+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 28+0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 52-2028
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had their initial hip surgery roughly 20 years ago.The surgeon was unsure of who the surgeon was, and where the surgery took place.The patient was being revised due to dislocation.When opening the hip, it was discovered the patient was implanted with a 50x28 +4/10 liner and a metal 28mm +0 head.The poly was showing signs of wear at the elevated portion of the liner.The surgeon opted to implant a 50x32 +4/10 liner to allow for a bigger femoral head.A trial reduction was performed with a 32 +0 and found to be stable.The real femoral head was opened and implanted.Hip was reduced and stability was confirmed.Closing process began.There is no reported loosening.There is no reported surgical delay.Doi: unknown.Dor: (b)(6) 2022.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8DT
UK   LS11 8DT
Manufacturer Contact
kate karberg
700 orthopaedic dr
warsaw, IN 46580
3035526892
MDR Report Key14623142
Report Number1818910-2022-10277
Device Sequence Number11909362
Product Code JDI
UDI-Device Identifier10603295170792
UDI-Public10603295170792
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number52-2028
Device Catalogue Number522028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 28IDX50OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale